# SDR ASAA2017062521199

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,132 hours, 11,027 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: J534P10
- Condition: Leaking
- Location: Fuel Heater
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL HEATER SERVO HAS A FUEL LEAK AT THE IN FITTING.  ACFT GROUNDED.  REMOVED AND REPLACED THE FUEL HEATER SERVO FUEL IN LINE NIPPLE FITTING AND O-RING IAW AMM 73-11-07-400-801-F00, STEPS 3 E 2 AND 3. OPS AND LEAK TESTED GOOD.
